| Catalog Number |
254500999 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
During a total knee replacement a size 9 rp/ps articular surface trial and a 9/10 8mm shim were broken.All pieces were retrieved and the case was not delayed.Patient consequence? no.Action taken for procedure:a new set of 9/10 instruments and trials were opened.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.